ON r-fuzzy ℓ-open sets and continuity of fuzzy multifunctions via fuzzy ideals

I. M. Taha

Abstract


In this paper, the concepts of r-fuzzy ℓ-open, r-fuzzy semi-ℓ-open, r-fuzzy pre-ℓ-open, r-fuzzy α-ℓ- open and r-fuzzy β-ℓ-open sets are introduced in a fuzzy ideal topological space (X, τ, ℓ) based on the sense of Sostak. Also, the relations of these sets with each other are investigated with the help of examples. Moreover, the concepts of fuzzy upper (resp. lower) ℓ-continuous, almost ℓ-continuous and weakly ℓ-continuous multifunctions are introduced and some properties of these multifunctions along with their mutual relationships are specified.

Full Text: PDF

Published: 2020-10-12

How to Cite this Article:

I. M. Taha, ON r-fuzzy ℓ-open sets and continuity of fuzzy multifunctions via fuzzy ideals, J. Math. Comput. Sci., 10 (2020), 2613-2633

Copyright © 2020 I. M. Taha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS